This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum
I haven't been here for sometime. I tried treatment and stopped about 6 months ago because of pain and other eye problems. Last biopsy showed Stage 1, Grade 4 (August 2002).
I now have stomach problems and I don't know what to do. It started right after the holidays I believe due to my bad choice of foods. Anyway, I saw a doc who told me my urine is infected.
He prescribed, nexium, an antibiotic called hyoscyamine, and levaquin. To make a long story short, my stomach still bothers me after taking the medicine. I also have excessive gas.
Does having the hep mean that this problem is incurable? Is the infection going to stay there because of the hep? I know antibiotics are useless against viral infections. Has anyone else had this same stomach problem? Did you solve it? If so, how?
I am scared. The thought of my urine being infected with puss scares me. Help!
Before I found out I had hepc I had all sorts of stomach problems. I too was put on hyoscyamine and prilosec, by the way, hyoscyamine is not an antibiotic, it is a med that dries out acid in your tummy along with calming down your insides. Anyway, if you really watch what you eat, drink lot's of water and take the meds, you should see a change. I noticed I started to feel better almost immediately after starting tx. bowels were more on the normal side. Oh, before I forget, have your blood pressure checked...mine was sky high and was causing pressure and pain in the tummy area but since taking bp meds, it has all calmed down. I wish you all the best, let us know how you make out.
I have had stomach problems before being diagnosed but they subsided. After treatment my stomach did not bother me(except for gas) until after the holidays. As I said, I believe my bad choice of foods over the holiday started the problem.
I would describe how I feel as a hurting. It is not a sharp pain. It is a feeling similar to when you have diahrea. The only difference is I am not running when I go to the bathroom.
Do you have any problems with constipation? Diahrea is sometimes a sign of constipation, which is blockage. You may not feel constipated as we think of it but internal blockage may be an issue. I also have stomach problems. I get nausea often and I also have some pain on the lower rib area most often the right side but occasionally on the left too. I've also had the gas/crampy feelings you described. Does this sound familiar? I did see my doc today and will start test to see what's up. The first will be an xray to see if there is blockage. That would be the easiest thing to deal with. Of coarse he also oredered a hepatic workup. There is also the possibility that you have gastro problems where your stomack acids are eating at your stomach lining. There are test they can do to determine if this is happening. One is a scan and the other is a tube down your stomach to see how it looks. Are you discussing any or all this with your doc? LL
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.